Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 12, 2015, 5:43 PM CDT for 4 counties in Minnesota; Pembina County, Walsh County, North Dakota. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 5:43 PM CDT (22:43 UTC)
- Expired
- Jul 12, 2015, 6:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Kittson County, MN, Marshall County, MN, Pennington County, MN, Roseau County, MN, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 112 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:55 PM CDT | FUNNEL CLOUD | 4 W Thief River Falls, MN | BRIEF FUNNEL REPORTED. |
| Jul 12, 6:20 PM CDT | TSTM WND DMG | 4 Sw Grygla, MN | TIME ESTIMATED. FALLEN TREES LED TO SOME POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 10.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1379 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
662
WUUS53 KFGF 122243
SVRFGF
MNC069-089-113-135-NDC067-099-122345-
/O.NEW.KFGF.SV.W.0061.150712T2243Z-150712T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
543 PM CDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
ROSEAU COUNTY IN NORTHWESTERN MINNESOTA...
PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...
SOUTHEASTERN PEMBINA COUNTY IN NORTHEASTERN NORTH DAKOTA...
NORTHEASTERN WALSH COUNTY IN NORTHEASTERN NORTH DAKOTA...
* UNTIL 645 PM CDT
* AT 543 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR AUBURN TO NEAR HIGH LANDING...MOVING NORTHEAST
AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GOODRIDGE AND HIGH LANDING AROUND 545 PM CDT.
ESPELIE AND ROBBIN AROUND 550 PM CDT.
BOWESMONT AND MATTSON AROUND 555 PM CDT.
JOLIETTE AROUND 600 PM CDT.
NORTHCOTE AND HUMBOLDT AROUND 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4801 9565 4800 9630 4812 9651 4817 9650
4827 9710 4856 9750 4897 9716 4899 9562
TIME...MOT...LOC 2243Z 216DEG 60KT 4857 9736 4809 9575
HAIL...1.25IN
WIND...60MPH
$$
DK2 follow-up statements
500
WWUS53 KFGF 122318
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
618 PM CDT SUN JUL 12 2015
NDC099-122328-
/O.CAN.KFGF.SV.W.0061.000000T0000Z-150712T2345Z/
WALSH ND-
618 PM CDT SUN JUL 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALSH COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MINNESOTA AND NORTHEASTERN NORTH DAKOTA.
LAT...LON 4802 9566 4800 9630 4833 9629 4853 9639
4861 9671 4859 9684 4851 9706 4852 9715
4853 9714 4854 9717 4854 9733 4856 9750
4897 9716 4899 9562
TIME...MOT...LOC 2318Z 216DEG 60KT 4902 9686 4854 9525
$$
MNC069-089-113-135-NDC067-122345-
/O.CON.KFGF.SV.W.0061.000000T0000Z-150712T2345Z/
KITTSON MN-MARSHALL MN-ROSEAU MN-PENNINGTON MN-PEMBINA ND-
618 PM CDT SUN JUL 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR KITTSON...NORTHEASTERN MARSHALL...ROSEAU...CENTRAL PENNINGTON AND
SOUTHEASTERN PEMBINA COUNTIES...
AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF ORLEANS TO NEAR NORRIS CAMP...
MOVING NORTHEAST AT 70 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
KITTSON...NORTHEASTERN MARSHALL...ROSEAU...CENTRAL PENNINGTON AND
SOUTHEASTERN PEMBINA COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4802 9566 4800 9630 4833 9629 4853 9639
4861 9671 4859 9684 4851 9706 4852 9715
4853 9714 4854 9717 4854 9733 4856 9750
4897 9716 4899 9562
TIME...MOT...LOC 2318Z 216DEG 60KT 4902 9686 4854 9525
HAIL...1.25IN
WIND...60MPH
$$
DK295
WWUS53 KFGF 122339
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
639 PM CDT SUN JUL 12 2015
MNC069-089-113-135-NDC067-122349-
/O.EXP.KFGF.SV.W.0061.000000T0000Z-150712T2345Z/
KITTSON MN-MARSHALL MN-ROSEAU MN-PENNINGTON MN-PEMBINA ND-
639 PM CDT SUN JUL 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR KITTSON...NORTHEASTERN
MARSHALL...ROSEAU...CENTRAL PENNINGTON AND SOUTHEASTERN PEMBINA
COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MINNESOTA AND NORTHEASTERN NORTH DAKOTA.
LAT...LON 4802 9566 4800 9630 4833 9629 4853 9639
4861 9671 4859 9684 4851 9706 4852 9715
4853 9714 4854 9717 4854 9733 4856 9750
4897 9716 4899 9562
TIME...MOT...LOC 2337Z 216DEG 60KT 4902 9686 4854 9525
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:33 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jul 12, 2:33 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 233 PM CDT SUN JUL 12 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 230 PM CDT SUN JUL 12 2015 SHORT TERM CAM MODEL GUIDANCE CONTINUES IN GOOD AGREEMENT WITH 2 MAIN AREAS OF CONVECTION THIS EVENING. THE FIRST INITIATES VCNTY DEVILS LAKE BASIN WITH ANOTHER STRONGER AREA OVER THE SE FA THEN PROPAGATING E-SE THROUGH THE EVENING. CAP HOLDING SO FAR BUT SUFFICE TO SAY ALL CONVECTIVE PARAMETERS IN PLACE FOR POTENTIALLY SIGNIFICANT SEVERE WX EVENT. BASED ON MODEL GUIDANCE CONVECTION SHOULD BE CLOSE TO EXITING THE FA BY SUNSET. REMNANTS OF SOUTH CENTRAL CANADIAN MID LEVEL TROUGH WILL DROP THROUGH THE FA TOMORROW SO WILL MAINTAIN POPS HOWEVER AIRMASS NOT NEARLY AS UNSTABLE. EXCEPT FOR THE SW FA TEMPERATURES WILL BE CLOSER TO AVERAGE. ANY REMAINING CONVECTION WILL DISSIPATE AT SUNSET. WITH DEWPOINTS CONTINUING IN THE 60S EXPECT SIMILAR MINIMUM TEMPERATURES. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 230 PM CDT SUN JUL 12 2015 MID LEVEL RIDGE BUILDS INTO MIDWEEK. RIPPLES OF ENERGY DROPPING DOWN FRONT OF THE RIDGE WILL CONTINUE TO BRING CHANCES FOR TSRA TO THE REGION WITH SEASONAL TEMPERATURES. MODELS IN GENERAL AGREEMENT FOR THIS FORECAST PERIOD...THUS WENT WITH A BLENDED SOLN ATTM. LOOKING FOR A BIT OF A CHANGE TO THE UPPER LEVEL PATTERN AS THE RIDGE OVER THE UPPER MIDWEST WEAKENS AND BECOMES MORE ZONAL. EXPECT TO SEE A FEW MORE IMPULSES MOVING THROUGH THE FLOW...TRIGGERING CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY. HOWEVER...LITTLE CHANGE IS EXPECTED TO TEMPERATURES...WITH HIGHS MAINLY IN THE LOW 80S AND LOWS AROUND 60. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1220 PM CDT SUN JUL 12 2015 AREAS OF MVFR CIGS ARE OCCURRING MAINLY EAST OF THE RED RIVER. EXPECT CIGS AT ALL SITES TO BE VFR WITHIN THE NEXT FEW HOURS WITH SFC HEATING...BUT LOOK FOR CLOUD BASES TO BE AROUND 4-6 KFT AS SFC DEW POINTS REMAIN IN THE MID TO UPPER 60S...RESULTING IN ABUNDANT LL MOISTURE FOR LOW BASED CU DEVELOPMENT. MAIN THREAT FOR STORMS WILL BE GENERALLY IN THE 21Z-02Z TIME FRAME AS BEST DYNAMICS COME TOGETHER FOR STORM DEVELOPMENT AT THAT TIME. WITH A MODERATE RISK OF SEVERE STORMS OVER LAKES COUNTRY OF MN...AND AN ENHANCED RISK ACROSS THE REST OF THE FA...AT A MINIMUM BROUGHT IN VCTS DURING THE PERIOD MOST FAVORABLE FOR STORMS TO IMPACT THE TAF SITES. OTHERWISE...LOOK FOR CONTINUED SRLY WINDS OF 10-15 KTS AHEAD OF THE MAIN LOW...WITH ERRATIC WINDS AND LLWS INVOF ANY THUNDERSTORMS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...VOELKER LONG TERM...HOPKINS/VOELKER AVIATION...HOPKINS
Hazardous weather outlook, Jul 12, 6:32 AM CDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 632 AM CDT SUN JUL 12 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-131145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 632 AM CDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS WEST CENTRAL MINNESOTA...AN ENHANCED RISK EXTENDING INTO FAR SOUTHEASTERN NORTH DAKOTA...AND A SLIGHT RISK OF SEVERE STORMS ACROSS THE REST OF EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA. STORMS WILL BE ONGOING THIS MORNING ACROSS NORTHWESTERN MINNESOTA. THE MORNING ACTIVITY WILL MAINLY HAVE A LIGHTNING THREAT...ALTHOUGH A FEW STORMS PULSING UP TO PRODUCE 1 INCH HAIL AND STRONG WIND GUSTS ARE NOT OUT OF THE QUESTION. THERE WILL BE REDEVELOPMENT THIS AFTERNOON AS A TROUGH OF LOW PRESSURE MOVES INTO THE REGION. THE MAIN FOCUS FOR STORM DEVELOPMENT WILL BE IN FAR SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA NEAR THE CENTER OF A WEAK SURFACE LOW AND A WARM FRONT. WITH A VERY HIGHLY UNSTABLE ATMOSPHERE...STORMS THAT DEVELOP WILL RAPIDLY BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE. SEVERE STORMS WILL CONTINUE INTO SUNDAY EVENING BEFORE BEGINNING TO WEAKEN AFTER MIDNIGHT. BEFORE STORMS DEVELOP...THE HOT AND HUMID AIR WILL BRING HIGH HEAT INDEX VALUES TO PORTIONS OF THE REGION THIS AFTERNOON. LOCATIONS FROM SOUTHEASTERN NORTH DAKOTA INTO THE NORTHERN RED RIVER VALLEY COULD SEE HEAT INDEX VALUES CLIMB TO JUST ABOVE 100 DEGREES FOR A BRIEF PERIOD. THE HIGH HEAT INDEX VALUES ARE NOT EXPECTED TO BE PROLONGED...BUT THOSE PARTICIPATING IN OUTDOOR ACTIVITIES SHOULD DRINK WATER AND TAKE FREQUENT BREAKS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FAIRLY ACTIVE PATTERN SETS UP WITH MULTIPLE WEAK SYSTEMS BRINGING ROUNDS OF THUNDERSTORMS THROUGHOUT THE COMING WEEK. STORMS ARE NOT EXPECTED TO BE SEVERE MONDAY OR TUESDAY AS WINDS ALOFT WILL BE RELATIVELY WEAK...BUT LIGHTENING WILL BE A THREAT WITH ANY STORM. EXACT TIMING AND PLACEMENT OF THE STORMS IS UNCERTAIN AT THIS POINT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JR
In the hours before
Local storm report, Jul 12, 5:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
508 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FUNNEL CLOUD 1 N DORAN 46.20N 96.49W
07/12/2015 WILKIN MN TRAINED SPOTTER
&&
GGUSTLocal storm report, Jul 12, 5:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
510 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO 1 SW DORAN 46.17N 96.50W
07/12/2015 WILKIN MN TRAINED SPOTTER
SPOTTER LOCATED 2SW OF DORAN VIEWS TORNADO NEAR HWY 75
AND SOUTHWEST OF DORAN.
&&
GGUSTLocal storm report, Jul 12, 5:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
519 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 2 NE CAMPBELL 46.12N 96.38W
07/12/2015 WILKIN MN TRAINED SPOTTER
&&
GGUSTLocal storm report, Jul 12, 5:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
524 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 3 NNE CAMPBELL 46.14N 96.38W
07/12/2015 E1.75 INCH WILKIN MN TRAINED SPOTTER
&&
GGUSTLocal storm report, Jul 12, 5:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
534 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FUNNEL CLOUD 3 NE ARDOCH 48.24N 97.29W
07/12/2015 WALSH ND LAW ENFORCEMENT
&&
GGUSTLocal storm report, Jul 12, 5:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
536 PM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TORNADO 5 NNW WENDELL 46.10N 96.14W
07/12/2015 GRANT MN 911 CALL CENTER
MULTIPLE SIGHTINGS OF A TORNADO NEAR THE GRANT COUNTY AND
OTTER TAIL COUNTY LINE.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:50 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Pennington, Polk | 55 min |
| Jul 12, 6:25 AM CDT | Special Weather Statement | FGF | Roseau | 65 min |
| Jul 12, 6:48 AM CDT | Severe Thunderstorm Warning | FGF | Lake of the Woods | 42 min |
| Jul 12, 7:21 AM CDT | Special Weather Statement | FGF | Beltrami | 54 min |
| Jul 12, 7:28 AM CDT | Special Weather Statement | FGF | Lake of the Woods | 32 min |
| Jul 12, 8:23 AM CDT | Special Weather Statement | FGF | Beltrami | 67 min |
| Jul 12, 3:53 PM CDT | Tornado Warning | FGF | Clay, Otter Tail, Wilkin | 52 min |
| Jul 12, 4:03 PM CDT | Tornado Warning | FGF | Polk | 42 min |
| Jul 12, 4:21 PM CDT | Tornado Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 39 min |
| Jul 12, 4:36 PM CDT | Tornado Warning | FGF | Otter Tail, Wilkin | 39 min |
| Jul 12, 4:46 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall | 59 min |
| Jul 12, 4:49 PM CDT | Severe Thunderstorm Warning | FGF | Marshall, Polk | 43 min |
| Jul 12, 5:04 PM CDT | Tornado Warning | FGF | Kittson, Marshall | 41 min |
| Jul 12, 5:07 PM CDT | Tornado Warning | FGF | Grant, Otter Tail, Wilkin | 38 min |
| Jul 12, 5:18 PM CDT | Tornado Warning | FGF | Becker, Otter Tail, Wadena, Wilkin | 42 min |
| Jul 12, 5:37 PM CDT | Tornado Warning | FGF | Grant, Otter Tail, Wilkin | 38 min |
| Jul 12, 5:40 PM CDT | Areal Flood Advisory | FGF | Marshall | 12 hr |
| Jul 12, 5:49 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 41 min |
| Jul 12, 6:08 PM CDT | Areal Flood Advisory | FGF | Otter Tail | 12 hr |
| Jul 12, 6:15 PM CDT | Tornado Warning | FGF | Grant, Otter Tail | 45 min |
| Jul 12, 6:23 PM CDT | Tornado Warning | FGF | Clay, Wilkin | 52 min |
| Jul 12, 6:25 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 50 min |
| Jul 12, 6:56 PM CDT | Tornado Warning | FGF | Grant | 49 min |
| Jul 11, 8:54 PM CDT | Special Weather Statement | FGF | Benson | 66 min |
| Jul 11, 9:17 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Towner | 58 min |
| Jul 11, 10:10 PM CDT | Tornado Warning | FGF | Benson | 50 min |
| Jul 11, 11:01 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 59 min |
| Jul 11, 11:24 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 36 min |
| Jul 12, 12:19 AM CDT | Special Weather Statement | FGF | Benson | 56 min |
| Jul 12, 2:41 AM CDT | Special Weather Statement | FGF | Nelson | 34 min |
| Jul 12, 3:48 AM CDT | Special Weather Statement | FGF | Grand Forks | 57 min |
| Jul 12, 2:48 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 46 min |
| Jul 12, 3:37 PM CDT | Tornado Warning | FGF | Grand Forks, Steele, Traill | 38 min |
| Jul 12, 3:55 PM CDT | Severe Thunderstorm Warning | FGF | Nelson, Ramsey, Walsh | 65 min |
| Jul 12, 3:57 PM CDT | Tornado Warning | FGF | Grand Forks, Traill | 38 min |
| Jul 12, 4:14 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Walsh | 46 min |
| Jul 12, 5:29 PM CDT | Severe Thunderstorm Warning | FGF | Walsh | 34 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.